Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Partial strong compactness and squares

Tom 246 / 2019

Yair Hayut Fundamenta Mathematicae 246 (2019), 193-204 MSC: Primary 03E55. DOI: 10.4064/fm626-9-2018 Opublikowany online: 8 March 2019

Streszczenie

We analyze the connection between some properties of partially strongly compact cardinals: the completion of filters of certain size and instances of the compactness of $\mathcal {L}_{\kappa ,\kappa }$. Using this equivalence we show that if any $\kappa $-complete filter on $\lambda $ can be extended to a $\kappa $-complete ultrafilter and $\lambda ^{ \lt \kappa } = \lambda $ then $\square (\mu )$ fails for all regular $\mu \in [\kappa ,2^\lambda ]$. As an application, we improve the lower bound for the consistency strength of {$\kappa $-compactness}, a case which was explicitly considered by Mitchell.

Autorzy

  • Yair HayutSchool of Mathematical Sciences
    Tel Aviv University
    Tel Aviv 69978, Israel
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek